# SDR WVER2013102400012

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,466 hours, 19,979 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG ELECTRICAL WIRES, ANTI-CORROSION SILVER PLATING CAN BREAKDOWN IN AREAS OF TIGHT RADIUS'S LEADING TO POSSIBLE CORROSION IN SOME OR A MAJORITY OF THE WIRE STRANDS.
